| Catalog Number |
382612 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
It was reported that bd insyte autog bc wing needle did not retract.The following information was provided by the initial reporter: today we have had several instances of a certain lot number (4292347) of 24g iv catheters with safety retraction problems.When the safety is engaged, it either retracts in slow motion, or sometimes gets stuck and the needle is not able to retract.I completed a safe report (file id (b)(4)) and pulled all the affected lot off the floor.(b)(6)2025: 1.When was this defect observed? during or before use? ¿during use 2.Any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.¿not that i am aware of.3.Total number of occurrences? ¿unsure.It happened for several months before we were able to identify the affected lot.
Additional Manufacturer Narrative
Investigation results: since no samples displaying the condition reported were available for examination, we were unable to fully investigate this incident.We would be very interested in examining product that does not meet your expectations and our quality standards.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.Examination of the actual product involved may provide clarification as to the cause for the reported failure.A device history record review showed no non-conformances associated with this issue during the production of this batch.
Event or Problem Description
No additional information.